Volume 20, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Nonabelian reciprocity laws and higher Brauer–Manin obstructions

Jonathan P Pridham

Algebraic & Geometric Topology 20 (2020) 699–756
Bibliography
1 M Artin, B Mazur, Etale homotopy, 100, Springer (1969) MR0245577
2 A K Bousfield, Homotopy spectral sequences and obstructions, Israel J. Math. 66 (1989) 54 MR1017155
3 O Braunling, M Groechenig, J Wolfson, Tate objects in exact categories, Mosc. Math. J. 16 (2016) 433 MR3510209
4 A M Cegarra, J Remedios, The relationship between the diagonal and the bar constructions on a bisimplicial set, Topology Appl. 153 (2005) 21 MR2172033
5 P Deligne, Formes modulaires et représentations l–adiques, from: "Séminaire Bourbaki 1968/69", Lecture Notes in Math. 175, Springer (1971) 139 MR3077124
6 W G Dwyer, D M Kan, Homotopy theory and simplicial groupoids, Nederl. Akad. Wetensch. Indag. Math. 46 (1984) 379 MR770723
7 D A Edwards, H M Hastings, Čech and Steenrod homotopy theories with applications to geometric topology, 542, Springer (1976) MR0428322
8 H Esnault, M Kerz, A finiteness theorem for Galois representations of function fields over finite fields (after Deligne), Acta Math. Vietnam. 37 (2012) 531 MR3058662
9 E M Friedlander, The étale homotopy theory of a geometric fibration, Manuscripta Math. 10 (1973) 209 MR352099
10 E M Friedlander, Étale homotopy of simplicial schemes, 104, Princeton Univ. Press (1982) MR676809
11 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
12 R M Hain, The Hodge de Rham theory of relative Malcev completion, Ann. Sci. École Norm. Sup. 31 (1998) 47 MR1604294
13 R Hain, Rational points of universal curves, J. Amer. Math. Soc. 24 (2011) 709 MR2784328
14 R Hain, The Hodge–de Rham theory of modular groups, from: "Recent advances in Hodge theory" (editors M Kerr, G Pearlstein), London Math. Soc. Lecture Note Ser. 427, Cambridge Univ. Press (2016) 422 MR3409885
15 R Hain, M Matsumoto, Weighted completion of Galois groups and Galois actions on the fundamental group of 1 −{0,1,∞}, Compositio Math. 139 (2003) 119 MR2025807
16 R Hain, M Matsumoto, Relative pro-l completions of mapping class groups, J. Algebra 321 (2009) 3335 MR2510052
17 Y Harpaz, T M Schlank, Homotopy obstructions to rational points, from: "Torsors, étale homotopy and applications to rational points" (editor A N Skorobogatov), London Math. Soc. Lecture Note Ser. 405, Cambridge Univ. Press (2013) 280 MR3077173
18 D Helm, J F Voloch, Finite descent obstruction on curves and modularity, Bull. Lond. Math. Soc. 43 (2011) 805 MR2820165
19 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
20 N Hoffmann, M Spitzweck, Homological algebra with locally compact abelian groups, Adv. Math. 212 (2007) 504 MR2329311
21 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
22 D C Isaksen, A model structure on the category of pro-simplicial sets, Trans. Amer. Math. Soc. 353 (2001) 2805 MR1828474
23 U Jannsen, Weights in arithmetic geometry, Jpn. J. Math. 5 (2010) 73 MR2609323
24 M Kim, Diophantine geometry and non-abelian reciprocity laws, I, from: "Elliptic curves, modular forms and Iwasawa theory" (editors D Loeffler, S L Zerbes), Springer Proc. Math. Stat. 188, Springer (2016) 311 MR3629655
25 L Lafforgue, Chtoucas de Drinfeld et correspondance de Langlands, Invent. Math. 147 (2002) 1 MR1875184
26 M F Lim, Poitou–Tate duality over extensions of global fields, J. Number Theory 132 (2012) 2636 MR2954997
27 J L Loday, B Vallette, Algebraic operads, 346, Springer (2012) MR2954392
28 Y I Manin, Le groupe de Brauer–Grothendieck en géométrie diophantienne, from: "Actes du Congrès International des Mathématiciens" (editors M Berger, J Dieudonné, J Leray, J L Lions, P Malliavin, J P Serre), Gauthier-Villars (1971) 401 MR0427322
29 J S Milne, Arithmetic duality theorems, BookSurge (2006) MR2261462
30 J Nekovář, Selmer complexes, 310, Soc. Math. France (2006) MR2333680
31 J P Pridham, Pro-algebraic homotopy types, Proc. Lond. Math. Soc. 97 (2008) 273 MR2439664
32 J P Pridham, Weight decompositions on étale fundamental groups, Amer. J. Math. 131 (2009) 869 MR2530856
33 J P Pridham, Unifying derived deformation theories, Adv. Math. 224 (2010) 772 MR2628795
34 J P Pridham, Galois actions on homotopy groups of algebraic varieties, Geom. Topol. 15 (2011) 501 MR2788643
35 J P Pridham, On –adic pro-algebraic and relative pro- fundamental groups, from: "The arithmetic of fundamental groups—PIA 2010" (editor J Stix), Contrib. Math. Comput. Sci. 2, Springer (2012) 245 MR3220522
36 J P Pridham, Presenting higher stacks as simplicial schemes, Adv. Math. 238 (2013) 184 MR3033634
37 J P Pridham, Tannaka duality for enhanced triangulated categories, II : t–structures and homotopy types, preprint (2018) arXiv:1309.0637v6
38 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR258031
39 A N Skorobogatov, Beyond the Manin obstruction, Invent. Math. 135 (1999) 399 MR1666779
40 J Stix, Rational points and arithmetic of fundamental groups: evidence for the section conjecture, 2054, Springer (2013) MR2977471
41 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977) 269 MR646078
42 K Česnavičius, Poitou–Tate without restrictions on the order, Math. Res. Lett. 22 (2015) 1621 MR3507254
43 K Wickelgren, Lower central series obstructions to homotopy sections of curves over number fields, PhD thesis, Stanford University (2009) MR2713908
44 K Wickelgren, n–nilpotent obstructions to π1 sections of 1 −{0,1,∞} and Massey products, from: "Galois–Teichmüller theory and arithmetic geometry" (editors H Nakamura, F Pop, L Schneps, A Tamagawa), Adv. Stud. Pure Math. 63, Math. Soc. Japan (2012) 579 MR3051256